BibTeX record: journals/chinaf/ZhouLWD09

download as .bib file

@article{DBLP:journals/chinaf/ZhouLWD09,
  author    = {Haijian Zhou and
               Ping Luo and
               Daoshun Wang and
               Yiqi Dai},
  title     = {Probability method for cryptanalysis of general multivariate modular
               linear equation.},
  journal   = {Science in China Series {F:} Information Sciences},
  year      = {2009},
  volume    = {52},
  number    = {10},
  pages     = {1792--1800},
  url       = {http://dx.doi.org/10.1007/s11432-009-0159-9},
  doi       = {10.1007/s11432-009-0159-9},
  timestamp = {Wed, 03 Sep 2014 04:43:59 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/chinaf/ZhouLWD09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}